I am 3 1/2 years off of subs....used 24mg/day for 7 years. It took me a good 5/10 months before all of my stomach issues, bathroom issues, throwing up, etc...subsided. We use for along time and it takes awhile for our bodies to recoup. Keep pushing along....sit out in the sun, eat as healthy as you can, and GET IN RECOVERY...it helps physical pains as well as mental!
Nine years is a long time, BUT how many mg a day? Does it matter? I don't know. It's all about the half life. Once the receptors are coated, you can't coat them more. That's it. Fully coated. >> You can add extra layers of the coating that stack up one on top of the other, but that only hits ya when you quit, and all the coating wears off and leaves the receptors bare and raw.
A very long half life with this petroleum based synthetic whatever it is...
...After a year, at never more than 2mg a day, I have been trying to taper down from 1.75 mg a day to 1.50, and the W/D is too much for me. I am 60 years old. And the nausea and depression with that .25 taper is rough. So I will try 1.75 to 1.65 or to 1.70, and so on and so on. Every 4 days my body stabilizes with the new taper amount, allowing me to go down to the next measured taper for those next 4 days. Now. What I want to say is, it is W/D and it is HORRIBLE. I'm only cutting down .10mg and it is hell for me. I am scared as I am down to my last 40mg.'s (dealer died) and am determined to get off and take a break for awhile. I will never quit entirely as i can't walk without some kind of pain reliever. Bug a break would be nice. Anyway, my point is, it is horrible. Even with only a .10mg drop, the horrible w/d symptoms are too much for me. Im not 100% sure I'm going to make it. The 4th day is the day I feel my body stabilize from the new taper amount, enabling me to taper to the next lower dose. But those 3 days feel awful. At my age, I'm not supposed to be battling with this stuff.
My buddy is 45 days off 2mg and doing well... everyone is different they say. These meds screw with us in so many ways. I had a great addiction doc tell me 6 months before anything is "regulated"
YOU ARE STILL IN P.A.W.S....I HAD A 15+ YR HABIT...STOMACH ACTED UP FOR 6/7 MONTHS...IM 10 MONTHS CLEAN AND JUST NOW FEELING BETTER....YOU HAVE TO EAT VERY VERY SMALL PORTIONS....ENOUGH FOR A BABY...THATS THE ONLY THING THAT HELPED ME...AND LOTS OF WATER...9 YRS IS A LONG TIME...GONNA TAKE TIME FOR STOMACH OPIOD RECEPTORS TO CALM DOWN..
so the .25 taper is too much at one time. the .10mg wean off just leaves me craving for another .25mg to help me out. So, I'm sick all the way around. Back in 1988 when I kicked valium after a year of heavy abuse that almost killed me, and I was a younger man.
I did however, have the awful experience of speaking to Satan himself during my 5th night of wide awake sleeplessness as he melted thru the wal at me. That was a trip. Never again after those 10 days of CT hell..
Now, I find myself addicted to 1.5mg of Sub every day. Without it, i can't walk, talk, screw, function, work, play, live. It's bad. Kratom does work, so get it, and get used to making a cup of tea every 2 hours.
Can anyone tell me if there is a magic formula of jumping off at 1.5, or 1.25, or 1.0, or .75 etc., and do you think this is a low enough dose to think that it will be no problem......it'll be CT from as low as I can go until I run out... Right now, Just TRYING to taper from 1.75 to 1.50and STAY at the lower dose, is hell on wheels. Please...... has anybody got anything to say that I might cling to for help. Thank-You.
I've been on Suboxone for a decade. I see no reason to stop. Before Subs I relapsed over and over again. Suboxone saved my life. I see no reason to stop. Why? I have stayed away completely from Oxys and... COCAINE. This miracle drug has changed my thinking in terms of romanticizing any and all drugs that I used to abuse.
Statistics of people getting off Subs and subsequently relapsing are very high. I dont want that to be me. Thank god for modern medicine.
Yep. The first time I got off Sub, I felt just like you so I started back after smoking H for a month to kill my constant fibro and chronic pain. When I got Subs again, I re started. Now I am weaning off to take 1/10 of 1mg a day forever. I need a painkiller and this is going to be it. I am 63 years old, and I don't care anymore. Taking 1/10th of 1mg for the rest of my life suits me just fine. I can function and walk and talk.